# SDR SWAA2025031001280

- Difficulty date: February 28, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 62,071 hours, 37,400 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Out Of Alignment
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB AFT SLIDER SEAL CONTACTING FUSELAGE SKIN. <[01] REPAIRED EXTERNAL FUSELAGE SKIN IAW 25-153-00531 (N245WN - CPZ - REPAIR - SECTION 48 RH FUSELAGE FAIRING SKIN GOUGE DAMAGE)  TTG8Q00Z50AA; [02] VERIFIED REPAIRED EXTERNAL FUSELAGE SKIN IAW 25-153-00531 (N245WN - CPZ - REPAIR - SECTION 48 RH FUSELAGE FAIRING SKIN GOUGE DAMAGE) TTG8Q00Z50AA.
